# SDR R61A201204290256

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 11,027 hours, 8,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND GUSSET AT FLOORBEAM 90 AND LT SEAT TRACK EXTENSION IS CORRODED.  MX REMOVED AND REPLACED GUSSET AT FLOORBEAM 90 AND LT SEAT TRACK EXTENSION IAW EMB 175 SRM 51-40-02, 51-41-02.  P/N 170-60257-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
